# SDR 99ZZZX3253

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cover
- Part number: 222020576103
- Condition: Cracked
- Location: Rotor Brake
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE COVER CRACKED.  REPLACED COVER.
